Various varieties

Macdonald S.O. (1973) Various varieties. Journal of the Australian Mathematical Society, 16 3: 363-367. doi:10.1017/S1446788700015172

Author Macdonald S.O.
Title Various varieties
Journal name Journal of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1446-8107
Publication date 1973-01-01
Sub-type Article (original research)
DOI 10.1017/S1446788700015172
Open Access Status
Volume 16
Issue 3
Start page 363
End page 367
Total pages 5
Language eng
Subject 2600 Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 13:11:57 EST by System User